|Bio alcamid migration
Feb 17, 2013
After 11 yrs of having bioalcamid injected, it has migrated to my jaw line and looks weird. My doc, Dr, Casavantes, says it appears that I need to have product removed, but beware of the complications of this. What do you think of complications due to BA removal? thanks
| Response from Dr. Pierone
The complications that have reported from Bioalcamid removal are infection, inflammation, and scarring. It is difficult to know how commonly these complications occur during removal. A general recommendation would be to treat with prophylactic antibiotics before and after the removal procedure to lessen the chance of infection. The risk of scarring could be reduced by using a minimally invasive technique for the procedure (small incision and suction device for example).
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Sharing Vibrators Worried I Have HIV
- Hpv After Handjob Sign Of HIV AIDS
- Swollen Glands After Licking Vagina Worried I Have HIV
- Swollen Lymph Nodes After Giving Oral Sex What Are The Chances Of HIV
- Can Antibiotics Cause Vaginal Bleeding?
- Can Vaginal Infections Cause Wbc In Urine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.